# SDR UPS97524427

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129109
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, WXR RAIL MSG ON EHSI FOLLOWED BY SMOKE COMING FROM WX RADAR CONTROL PANEL AND AISLE STAND.  REMOVED AND REPLACED WX RADAR CONTROL PANEL (P/N 622-5129-109), NOTED 3 DIODES BURNED INSIDE PANEL.
